# SDR AALA201705059019

- Difficulty date: May 4, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 42,686 hours, 28,763 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 43,116 hours, 23,509 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECIEVED ECAM MESSAGE OF A COMPRESSOR STALL AND AIRMAN CONFIRMS STALL OCCURRED .DURING PRE-FERRY BILL OF WORK MAINTEANCE DISCOVER DAMAGE TO THE 6TH STAGE COMPRESSEOR AS WELL AS HAVING SEVERAL ARMS ON VSV ACTION RING DISCONNNECTED.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE.
